Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jun 26, 2015, 1:26 PM CDT for 4 counties in Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 1:26 PM CDT (18:26 UTC)
- Expired
- Jun 26, 2015, 2:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Livingston County, KY, Lyon County, KY, Marshall County, KY, Trigg County, KY
The radar
The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:36 PM CDT | TSTM WND DMG | Palma, KY | SEVERAL POWER LINES DOWN AND ON FIRE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
721 WUUS53 KPAH 261826 SVRPAH KYC139-143-157-221-261900- /O.NEW.KPAH.SV.W.0101.150626T1826Z-150626T1900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PADUCAH KY 126 PM CDT FRI JUN 26 2015 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN LYON COUNTY IN WESTERN KENTUCKY... NORTHWESTERN TRIGG COUNTY IN WESTERN KENTUCKY... CENTRAL MARSHALL COUNTY IN WESTERN KENTUCKY... SOUTHEASTERN LIVINGSTON COUNTY IN WESTERN KENTUCKY... * UNTIL 200 PM CDT * AT 126 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR CALVERT CITY TO NEAR BENTON...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... BENTON...CALVERT CITY...EDDYVILLE...KUTTAWA AND GRAND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3706 8808 3685 8808 3686 8839 3703 8839 TIME...MOT...LOC 1826Z 263DEG 27KT 3699 8835 3689 8834 HAIL...<.75IN WIND...60MPH $$ CN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:32 PM CDT, 54 minutes earlier.
Area forecast discussion, Jun 26, 12:32 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
1232 PM CDT FRI JUN 26 2015
.UPDATE...
ISSUED AT 1225 PM CDT FRI JUN 26 2015
THE AVIATION DISCUSSION HAS BEEN UPDATED FOR THE 18Z TAF ISSUANCE.
&&
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 433 AM CDT FRI JUN 26 2015
GIVEN THE ANTECEDENT AND UPCOMING WEATHER OVERNIGHT...THIS
DISCUSSION IS SOMEWHAT DELAYED FROM NORMAL ISSUANCE TIME.
THE WFO PAH FORECAST AREA IS CURRENTLY SANDWICHED BETWEEN A
DEPARTING AND APPROACHING MCS (MESOSCALE CONVECTIVE SYSTEM). THE
LATEST OBSERVATIONS AS OF 3 AM CDT SUGGEST MEAN CONVERGENCE
BOUNDARY LOOSELY ASSOCIATED WITH THE STALLED OUT FRONT REMAINS
BETWEEN I-64 AND I-70 IN SOUTHERN ILLINOIS. AS EXPECTED...THE
LARGER SCALE NUMERICAL MODELS ARE GOING TO BE A LITTLE SLOWER TO
RESPOND TO THE MESOSCALE INFLUENCES ALONG THIS BOUNDARY TODAY.
THE 00Z FRIDAY CANADIAN...GFS ENSEMBLE...ECMWF AND GFS GUIDANCE
DID A DECENT JOB OF DEPICTING THE MEAN ZONE OF CONVECTION WITHIN
THE FRONTAL ZONE...BUT HAD TO RELY ON THE HIGHER RESOLUTION HRRR
AND NMM VERSION OF THE 4KM NAM-WRF TO DEPICT HIGHER TEMPORAL
(HOURLY) CONVECTIVE ACTIVITY FOR TODAY AND TONIGHT.
THE BIGGEST CHALLENGE AT THIS TIME IS EVOLUTION OF POPS/WEATHER
FROM NOW THROUGH 15Z. THE CURRENT MCS SPRAWLED ACROSS CENTRAL
MISSOURI SHOULD ENHANCE AGEOSTROPHIC RESPONSE OVER THE
DIFFERENTIAL MOISTURE BOUNDARY ACROSS THE INTERSTATE 64 CORRIDOR
TO GENERATE SOME RAIN IN THAT AREA BEFORE DAYBREAK AHEAD OF THE
MCV BEING CREATED WITH THE MID-MISSOURI MCS.
HOWEVER...THE GUIDANCE SUGGESTS THAT A BRIEF PERIOD OF LOW LEVEL
STABILITY...COINCIDING WITH THE DIURNAL MINIMUM IN TEMPERATURES
AND MINIMAL LLJ...WILL ALSO CONTRIBUTE TO A MINIMUM OF CONVECTIVE
ACTIVITY ACROSS THE AREA BETWEEN 12Z-16Z FRIDAY. AS THE UPPER
LEVEL TROUGH OVER WISCONSIN SHARPENS DURING THE MORNING AND INTO
THE AFTERNOON...THIS TREND WILL REVERSE AND THERMAL/MOISTURE
GRADIENTS WILL ALSO SHARPEN IN RESPONSE TO THE DEEPENING SHORTWAVE
IN THE MEAN TROUGH.
GIVEN THE AMPLE BOUNDARY LAYER MOISTURE INSTABILITY IN PLACE...IT
WILL TAKE LITTLE TO GENERATE CONVECTIVE CLUSTERS ALONG THE FRONTAL
BOUNDARY. THE LACK OF CONVECTIVE INHIBITION WILL ALSO MUDDY THE
LOCATION OF THE EFFECTIVE FRONTAL BOUNDARY THIS AFTERNOON. FOR
NOW...ADDED A MENTION OF GUSTY WINDS TO THE
GRIDDED...TABULAR...TEXT FORECAST TO ACCOUNT FOR LOCAL
OPPORTUNITIES FOR ENHANCED WINDS OUTSIDE SEVERE POTENTIAL.
ALTHOUGH SOMEWHAT MARGINAL AT THIS TIME...ADDED A SPECIFIC MENTION
OF HEAVY RAIN TO GRIDDED...TABULAR AND TEXT FORECAST FOR THE AREA
COVERED BY THE FLASH FLOOD WATCH IN PLACE UNTIL 11 PM TONIGHT.
STILL FEEL THAT THE I-64 CORRIDOR AND SOUTHWEST INDIANA WILL HAVE
THE BEST POTENTIAL FOR ANY FLASH FLOOD PRODUCING RAINS THIS
AFTERNOON AND EARLY THIS EVENING.
WITH RESPECT TO TEMPERATURES...WINDS...DEWPOINTS...UTILIZED THE
HRRR AND 4KM NAM-WRF TO HANDLE THE SUBTLE CHANGES DUE TO THE
MOVEMENT OF MESOSCALE SYSTEMS THROUGH THE WFO PAH FORECAST AREA IN
THE NEAR TERM.
THERE SHOULD BE A SHARP CUTOFF IN PRECIPITATION AFTER MIDNIGHT
TONIGHT FROM WEST TO EAST...WITH DRY AND COOLER CONDITIONS ON
SATURDAY INTO SUNDAY.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 433 AM CDT FRI JUN 26 2015
THE DOMINANT PATTER FOR THE EXTENDED FORECAST PERIOD WILL BE A
WESTERN U.S. RIDGE CENTERED ON THE ROCKIES AND A EASTERN U.S.
TROUGH CENTERED IN THE UPPER CENTRAL GREAT LAKES REGION.
FOR THE WFO PAH FORECAST AREA...THIS PLACES THE LOCAL AREA IN A
PERSISTENT NORTHWEST FLOW ALOFT...WITH A SERIES OF CHANNELED
SHORTWAVE ROTATING OUT OF CANADA ACROSS THE AREA THROUGH THE
PERIOD.
DIURNAL AND NON-DIURNAL SHOWERS AND THUNDERSTORMS WILL BE THE RULE
AS SYSTEMS MOVE ACROSS THE AREA. THE FIRST SYSTEM WILL MOVE
THROUGH SUNDAY NIGHT THROUGH MONDAY NIGHT...WITH THE NEXT SYSTEM
POISED TO MOVE THROUGH WEDNESDAY INTO THURSDAY. TEMPERATURES
THROUGH THE PERIOD WILL REMAIN BELOW NORMAL FOR THIS TIME OF
YEAR...OWING TO THE PATTERN FLOW...PERIODIC CLOUDINESS AND
INTERMITTENT WAVES OF COLD AIR ADVECTION ACROSS THE AREA.
&&
.AVIATION...
ISSUED AT 1225 PM CDT FRI JUN 26 2015
AS A FRONTAL SYSTEM APPROACHES FROM THE WEST...CLOUDINESS AND
PRECIPITATION CHANCES WILL INCREASE WITH IFR/MVFR CIGS/VSBYS IN
TSRA...ESPECIALLY BETWEEN 20-01Z. A FEW STORMS COULD BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY
THREATS. IN THE WAKE OF THE STORMS...SHOWERS MAY LINGER INTO THE
OVERNIGHT HOURS...THEN CIGS ARE EXPECTED TO BECOME MVFR IN THE
WRAP AROUND MOISTURE AND CONTINUE THROUGH THE END OF THE PERIOD.
VARIABLE WINDS AOB 5 KNOTS WILL GRADUALLY VEER AROUND TO THE
NORTHWEST TO NORTH BUT SHOULD REMAIN AOB 10 KNOTS.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR ILZ075>078-
080>087.
MO...NONE.
IN...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR KYZ014-
018>020.
&&
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...JPHazardous weather outlook, Jun 26, 4:53 AM CDT, 8 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 453 AM CDT FRI JUN 26 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 453 AM CDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INCLUDED LOCATIONS EAST OF A POPLAR BLUFF MISSOURI TO MOUNT CARMEL ILLINOIS LINE IN AN ENHANCED AREA FOR SEVERE WEATHER THIS AFTERNOON AND THIS EVENING. THIS INCLUDES A SMALL PART OF SOUTHEAST ILLINOIS...THE DELTA REGION OF SOUTHEAST MISSOURI AND ALL OF SOUTHWEST INDIANA AND WEST KENTUCKY. A SLIGHT RISK OF SEVERE STORMS COVERS THE REMAINDER OF SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI. THIS AFTERNOON AND THIS EVENING APPEAR TO HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER...WITH DAMAGING WINDS THE PRIMARY HAZARD. ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THUNDERSTORM CLUSTERS NEAR THE FRONT MAY ALSO PRODUCE LARGE HAIL AS WELL. A COUPLE OF TORNADOES IS NOT OUT OF THE QUESTION IN VICINITY OF THE SURFACE LOW THAT WILL DEVELOP AND DEEPEN ALONG THE COLD FRONT DURING THE AFTERNOON AND EVENING. A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT UNTIL 11 PM TONIGHT FOR ALL OF SOUTHWEST INDIANA...PART OF SOUTHERN ILLINOIS AND A SMALL PART OF NORTHWEST KENTUCKY. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN PADUCAH FOR ADDITIONAL DETAILS. FLOODING WILL CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A PERIODIC CHANCE OF THUNDERSTORMS IS FORECAST SUNDAY NIGHT THROUGH THURSDAY...MAINLY ASSOCIATED WITH THUNDERSTORM CLUSTERS REFERRED TO AS MESOSCALE CONVECTIVE SYSTEMS. ALTHOUGH WIDESPREAD SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME...THE MAIN HAZARD WITH THESE THUNDERSTORM CLUSTERS WOULD BE DAMAGING WINDS. THE EXACT TIMING AND LOCATION OF THESE WEATHER SYSTEMS IS UNCERTAIN AT THIS TIME. FLOODING WILL CONTINUE ON MANY AREA RIVERS. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MAINLY THIS FRIDAY AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. SPOTTERS ARE ENCOURAGED TO SEND ANY SEVERE WEATHER AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE OFFICE IN PADUCAH KENTUCKY. SMITH
In the hours before
Local storm report, Jun 26, 12:42 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1242 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL CUNNINGHAM 36.92N 88.91W
06/26/2015 E1.00 INCH CARLISLE KY LAW ENFORCEMENT
QUARTER SIZE HAIL AND 30 TO 40 MPH WINDS
&&
BP2Local storm report, Jun 26, 1:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
110 PM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG HARDIN 36.76N 88.30W
06/26/2015 MARSHALL KY EMERGENCY MNGR
NUMEROUS SMALL BRANCHES DOWN
&&
DLLSpecial weather statement, Jun 26, 1:14 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 114 PM CDT FRI JUN 26 2015 KYZ001>013-015>017-020>022-261930- FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON- MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-WEBSTER-HOPKINS- CHRISTIAN-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...HICKMAN...CLINTON...BARDWELL... WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY... MARION...EDDYVILLE...CADIZ...PRINCETON...DIXON...MADISONVILLE... HOPKINSVILLE...CALHOUN...GREENVILLE...ELKTON 114 PM CDT FRI JUN 26 2015 SCATTERED THUNDERSTORMS WILL CONTINUE FROM NEAR BARDWELL TO JUST NORTH OF MAYFIELD AND NEAR AND SOUTH OF PADUCAH...EAST INTO THE PENNYRILE REGION OF WEST KENTUCKY FROM EDDYVILLE AND PRINCETON TO GREENVILLE THROUGH 230 PM. ANY OF THE STORMS MAY PRODUCE GUSTY WINDS 35 TO 50 MPH...SMALL HAIL AND TORRENTIAL RAINFALL. A FEW STORMS COULD BECOME SEVERE. THERE HAVE BEEN ISOLATED SEVERE THUNDERSTORMS ALREADY ACROSS FAR WESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH REMAIN IN EFFECT FOR THE AREA THROUGH 8 PM. MONITOR FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. CN
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 11:12 PM CDT | Special Weather Statement | PAH | Daviess, Henderson | 48 min |
| Jun 26, 12:35 AM CDT | Flash Flood Watch | PAH | Daviess, Henderson, McLean, Union | 22 hr |
| Jun 26, 1:54 AM CDT | Special Weather Statement | PAH | Muhlenberg | 36 min |
| Jun 26, 12:02 PM CDT | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 43 min |
| Jun 26, 12:08 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 37 min |
| Jun 26, 12:43 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 47 min |
| Jun 26, 1:08 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves | 37 min |
| Jun 26, 1:48 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Hopkins, Muhlenberg | 42 min |
| Jun 26, 1:51 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Lyon, Trigg | 28 min |
| Jun 26, 1:57 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Graves, McCracken | 33 min |
| Jun 26, 2:00 PM CDT | Flash Flood Warning | PAH | Carlisle, Graves | 3 hr |
| Jun 26, 2:06 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 39 min |
| Jun 26, 2:11 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Hickman | 34 min |
| Jun 26, 2:31 PM CDT | Severe Thunderstorm Warning | PAH | Ballard, Carlisle | 29 min |
| Jun 26, 2:43 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 32 min |
| Jun 26, 2:49 PM CDT | Severe Thunderstorm Warning | PAH | McCracken | 26 min |
| Jun 26, 2:57 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 33 min |
| Jun 26, 3:11 PM CDT | Severe Thunderstorm Warning | PAH | Christian, Trigg | 37 min |
| Jun 26, 3:26 PM CDT | Flash Flood Warning | PAH | Carlisle, Graves, Marshall | 3 hr |
| Jun 26, 3:29 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves, Hickman | 31 min |
| Jun 26, 3:40 PM CDT | Flash Flood Warning | PAH | Crittenden, Union, Webster | 3 hr |
| Jun 26, 3:50 PM CDT | Flash Flood Warning | PAH | Hickman | 3 hr |
| Jun 26, 3:52 PM CDT | Severe Thunderstorm Warning | PAH | Carlisle, Graves | 26 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.